Return to Profile page Friends |  Notes |  Photos |  Posts |  Status
Blank
My Posts
Jun 12, 2013 in the Addiction Expert Forum - 2
I was prescribed Suboxone on Tues but the doc said my w:d symptoms weren't as severe as they need to be before I can start. So he told me to go home and wait to feel more ill and for my pupils to dilate. So I did and my hubby and I waited and watched and the doc called me every hour for update. Still 48 hours later and I have tummy aches and am tired and...
So sorry jsc4444! He can't change if he doesn't want to unfortunately. I wish there was something else I could tell you. I have a problem myself I'm trying to control, taper down and eventually quit so I'm not one to be giving tons of advise. Yet my husband had the same problem (before we met) and it also started with a shoulder surger...
May 30, 2013 in the Addiction: Substance Abuse Community - 9
Wow, thank you all so much for the feed back and giving me the support I need right now. This taper plan is difficult but I was just at too high a dose before to jump. Now that I'm down from 240mg/day to about 85-95/day I want to get used to that amount and then drop more. I'm already having several w/d symptoms but they're not as severe as ...
May 29, 2013 in the Addiction: Substance Abuse Community - 9
Thank you all so much for you honesty and suggestions. That's what I need to hear right now. This secret is literally killing me and I hate it. The drinking everyone who knew me knew I had a problem but unfortunately, for me, this addiction is easier to hide. No stumbling around, slurring my words, driving erratically, etc. I hate myself for allowing...
May 29, 2013 in the Addiction: Substance Abuse Community - 9
Hi all! I have been a member here a while now but haven't posted recently, just have been privately messaging selective people to offer, and recruit, support and help with quitting narcotic pain medications. This is my ugly secret! Other than one really good friend (who's also my coworker), and my internet friends from this board, nobody knows ab...
Sep 13, 2012 in the Addiction: Substance Abuse Community - 13
Just like 'ImDONENoMore' said! Not that I'm one to give advise since I can't even do it but you've come so far and I hate to see you give in. Hang in there. Keep your head up. Stay positive. I'm soooooo sure it will be worth it in the end. This is all just temporary and you can get through it. You're already an inspir...
Aug 21, 2012 in the Addiction: Substance Abuse Community - 11
I agree with LIfe360, hang in there! You've made it this far (further than me)... don't throw in the towel now. Call your doc and reach out. That doesn't make you weak, you just need some help getting over this hump. There's help out there so take it!!! I'm sending positive thoughts your way.
Aug 15, 2012 in the Addiction: Substance Abuse Community - 15
Lovemomof2 - me again :) It sounds like you have a great taper plan and good for you for sticking to it!!!! That's the hardest part! Like you said, you were on a very high dose so I think you're doing the right thing by weaning slowly. And you have made GREAT progress. Just keep at it. Are you feeling a "buzz" from the pills at all n...
Aug 02, 2012 in the Addiction: Substance Abuse Community - 12
Wow, I can so relate to you "Here4Support." So much it's scary! But you are in the right place and are making the first steps to quitting and a new life ahead. It might be a somewhat painful and long few days but it will be worth it and you can do it!!!! You are not alone in this mess. There are so many other women, men, adults, teens, pro...
Jul 27, 2012 in the Addiction: Substance Abuse Community - 12
Wow, I am sorry to hear about your pain and discomfort. I'm sure it's not motivating to stay on track but please do. You have come so far! Just keep trudging through this. You are on the uphill part now. Although it might not seem like it's getting better, it really is. The poison is almost out of your body. You will feel better each ho...